# SDR 99ZZZX3521

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermal Valve
- Part number: 900D3658007101
- Condition: Fluctuating
- Location: Oil Cooler
- Part time: 154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE FLUCTUATION TO VALVE (NOT SEATING).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
